# SDR 97ZZZX1079

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67898
- Make and model: Cessna 152
- Aircraft serial: 15282084
- System (JASC): 2810 · Fuel Storage
- Part: Cap Vent
- Part number: B1001421
- Condition: Froze
- Location: Fuel Tank
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

PREVIOUS DAY, ACCIDENT AIRCRAFT TIED DOWN ON OUTSIDE RAMP.  RAIN AND SNOW WITH ABOVE FREEZING TEMPS.  ICE NOT REMOVED FROM CAPS DURING FREEZING CONDITION THE NEXT DAY.  ICE FORMED IN VENT HOLES.  FUEL STARVATION DUE TO VACUUM AS FUEL CONSUMED CAUSED ENGINE FAILURE.  NEED BETTER METHOD TO KEEP STANDING WATER FROM FREEZING CLOGGING VENTS.
